# SDR 03264425

- Difficulty date: September 21, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N425FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3189
- Aircraft time: 4,911 hours, 5,059 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW NOTED A PROXY FAIL CAS MESSAGE.  FLIGHT RETURNED TO FIELD AS A PRECAUTION AND AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE PERSONNEL FOUND NOSE STRUT OVERSERVICED AND DESERVICED TO PROPER LEVEL.  AIRCRAFT RELEASED FOR CONTINUED SERVICE.
